| Catalog Number |
510035BER/B |
| Medical Device Problem Codes |
Fracture (1260); Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/01/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
The account alleges that during use of the catheter, there was much resistance during withdrawal, upon removal the distal portion of the catheter the tip of the catheter broke off within the illiac vessel.No additional information available.
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A review of the device history and complaint database could not be performed since the lot number was not provided.